A maximum principle for controlled stochastic factor model



Socgnia, Virginie Konlack and Pamen, Olivier Menoukeu
(2018) A maximum principle for controlled stochastic factor model. ESAIM: Control, Optimisation and Calculus of Variations, 24 (2). 495 - 517.

[img] Text
ManuscriptUoL.pdf - Accepted Version

Download (511kB)
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 29 Aug 2017 08:19
Last Modified: 24 Nov 2019 00:11
DOI: 10.1051/cocv/2017053
URI: http://livrepository.liverpool.ac.uk/id/eprint/3009192
Repository Staff Access